Order of Magnitude Bounds for Expectations of Δ2-Functions of Nonnegative Random Bilinear Forms and Generalized U-Statistics

Research output: Contribution to journalArticle

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Probability Theory and Statistics

Keywords

  • nonnegative rv's, Expectations of functions, generalized U-statistics, random bilinear forms.
Original languageEnglish
Pages (from-to)1471-1501
JournalAnnals of Probability
Volume25
Issue number3
Publication statusPublished - 1997
Publication categoryResearch
Peer-reviewedYes